# SDR AALA202003029003

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 90,794 hours, 25,146 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO MIA. EICAS MSG L/E SLAT DISAGREE WITH A LEADING EDGE LIGHT. BOTH FLAP POSITION NEEDLES SHOWED 1/2. EMERGENCY WAS DECLARED. T/S IAW B757 FIM 27-51-00-815-804 AND PERFORKMED OPS CHECK I.A.W. B757 AMM 27-81-00. OPS CHECK NORMAL.
